| Model Number |
02.12.E0511FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months from the primary, the patient came in presenting pain due to a dislocating patella and the cause is unknown.There was no trauma reported.The surgeon revised the femoral component, the tibial tray, the insert (from 11mm to a semiconstrained 14mm) and the patella.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 march 2026.Gmk-sphere 02.12.E0511fr gmk-sphere tibial insert e-cross - flex 5r - 11mm (k202022) lot 2428515: (b)(4) items manufactured and released on 11-nov-2024.Expiration date: 24-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E003rp gmk-sphere resurfacing patella e-cross - s3 (k202022) lot 2513566: (b)(4) items manufactured and released on 30-jun-2025.Expiration date: 11-jun-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established regarding the patella implant dislocation.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.